# SDR 2001UALA00092

- Difficulty date: February 7, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,106 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE VHF RIGHT ANTENNA SKIN CUTOUT CORRODED STATION 510 BL 0.  *S/D*  SKIN REPAIRED PER SRM 53-30-01 AT OSV TIMCO.
